# SDR UALA2010102803988

- Difficulty date: October 28, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 62,800 hours, 11,616 cycles
- Engine: Pwa PW4077
- Engine time: 51,083 hours, 9,395 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: D17074
- Condition: Dirty
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO SHUT-DWN NR 2 ENG.  USING NORMAL PROCEDURE FF WENT DOWN TO ABOUT 1500, AND CONTINUED TO RUN. USED FIRE HANDLE TO SHUT-DWN ENG. WITH CREW ASSIST, AMT WAS ABLE TO DUPLICATE PROBLEM. ASSOCIATED MSG 73-60212 FMU SOV WAS PRESENT. REMOVED CONNECTOR D17074 FOUND CONTAMINATION ON PIN 1. CLEANED & REINSTALLED CONNECTOR. CHK 'D WIRING BETWEEN ENG CORE-STRUT CONNECTOR D71024 & FUEL METERING UNIT D76001C, ALL NORMAL. ACCOMPLISHED ENG GRD RUN & SHUTDOWN, ALL OPS & INDICATIONS NORMAL. MAINT MSG 73-60212 NOT ACTIVE, NO STATUS MSGS ILLUMINATED.
